# SDR DL76S000347

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT ENGINE SHUTDOWN MID GALLEY FLIGHT ATTENDANT REPORTED SHE SAW SMOKE AND ARCING WIRE UNDER THE COFFEEMAKER, PBE AND HALON BOTTLE USED.  SMOKE DISSIPATED AFTER A FEW SECONDS.  FOUND WIRING TO AFT MOST MID GALLEY LEFT HAND FLUORESCENT COUNTER LIGHT SHORTED.  FWD GALLEY COUNTER LIGHTS TO MCO PER MEL 33-21-01A.  PULLED AND COLLARED C/B FOR COUNTER LIGHTS.  HALON BOTTLE PIN PULLED BUT NOT USED.  INSTALLED NEW PBE AND STOWED HALON BOTTLE.
